# SDR USAAF99052

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 2150 · Cabin Cooling System
- Part: Lt Pack
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 945 - AFTER TAKEOFF, A BURNING ODOR WAS NOTICED IN THE COCKPIT AND CABIN.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAK IN LEFT AIR CONDITIONING PACK.  (M)
